# SDR UPS07M49511

- Difficulty date: January 31, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA797123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT ALONG STA 6-0, FROM LBL 0 TO LBL 27, FLOORBEAM SUPPORT CORRODED.  CORROSION FLOORBEAM SUPPORT REMOVED PER SRM 51-3501 V2 R38.  NEW FLOORBEAM SUPPORT & FASTENERS HOLE PICKED UP PER SRM 51-31-01 V2 R38.  NEW SUPPORT REPROTECTED PER SRM 51-21-01 V2 R38.  NEW SUPPORT PAINTED PER SRM 51-21-01 V2 R38 AND OK TO INSTALLED.  NEW BEAM SUPPORT INSTALLED PER SRM 51-35-01 V2 R38, FOUND SATISFACTORY.
